Electron. J. Diff. Equ., Vol. 2015 (2015), No. 216, pp. 1-28.

Existence of solutions to systems of equations modelling compressible fluid flow

Diane L. Denny

We study a system of nonlinear equations that models the flow of a compressible, inviscid, barotropic fluid. The value of the density is known at a point in the spatial domain and the initial value of the velocity is known. The purpose of this paper is to prove the existence of a unique, classical solution to this system of equations under periodic boundary conditions.

Submitted February 28, 2015. Published August 17, 2015.
Math Subject Classifications: 35A05.
Key Words: Existence; uniqueness; compressible; fluid.

Show me the PDF file (337 KB), TEX file, and other files for this article.

Diane L. Denny
Department of Mathematics and Statistics
Texas A&M University - Corpus Christi
Corpus Christi, TX 78412, USA
email: diane.denny@tamucc.edu

Return to the EJDE web page